I have had diarrhea and been lethargic for months now. The air force doctors can't find anything wrong. I'm afraid to go to the police because he's well known and liked in the community. He knows everyone. But when we are home he's got the Dr. Jekyll and Mr. Hyde syndrome. He's nothing around me like he is to the public. He has taken off and come back. He said he had a dental appointment. But didn't ask me to go. When he left, the dental clinic called to verify his appointment. For the next day.
Call a helpline to get advise who to contact. Tell them everything to see who you can contact privitely. I would tell the doctor they have to keep it private and they can do test to see if your being poisoned. If all fails please call the police.
Hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 2 answers
Posted 30 Apr 2015 • 2 answers
Posted 16 Feb 2016 • 0 answers
Posted 2 Sep 2016 • 1 answer